Journal of Applied Mathematics

Refinements of Generalized Hölder’s Inequalities

Jingfeng Tian, Wen-Li Wang, and Donal O’Regan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We present some new versions of generalized Hölder’s inequalities. The results are used to improve Minkowski’s inequality and a Beckenbach-type inequality.

Article information

J. Appl. Math., Volume 2014 (2014), Article ID 274310, 9 pages.

First available in Project Euclid: 2 March 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)


Tian, Jingfeng; Wang, Wen-Li; O’Regan, Donal. Refinements of Generalized Hölder’s Inequalities. J. Appl. Math. 2014 (2014), Article ID 274310, 9 pages. doi:10.1155/2014/274310.

Export citation